MAUDE Adverse Event Report: BARD ACCESS SYSTEMS POWERPICC SOLO CATHETER 6F RADIOLOGY BASIC TRAY (TRIPLE-LUMEN)(70 CM NITINOL GUI; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS

BARD ACCESS SYSTEMS POWERPICC SOLO CATHETER 6F RADIOLOGY BASIC TRAY (TRIPLE-LUMEN)(70 CM NITINOL GUI; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Model Number N/A
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/12/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been returned to the manufacturer for evaluation, as the device was discarded after the event occurred.A lot history review (lhr) review is not possible, as no manufacturing lot number has been provided by the complainant.
 
Event or Problem Description
It was reported that the clinician found the device sheaths to be difficult and traumatic to insert.There was no reported patient injury.No other information was provided.It was reported that there was difficult insertion with two devices.This report addresses the second device.

Brand Name
POWERPICC SOLO CATHETER 6F RADIOLOGY BASIC TRAY (TRIPLE-LUMEN)(70 CM NITINOL GUI
Common Device Name
CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key9547458
Report Number3006260740-2020-00001
Device Sequence Number2300289
Product Code LJS
UDI-Device Identifier00801741028502
UDI-Public(01)00801741028502
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K072230
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/03/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number3396355
Was Device Available for Evaluation? No
Event Location Hospital
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/13/2019
Initial Report FDA Received Date01/03/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1